MathSciNet Relay Station
MathSciNet bibliographic data
MR955011 53C15 (32C10 53C57 57R15)
Fernández, Marisa; Gotay, Mark J.; Gray, Alfred Compact parallelizable four-dimensional symplectic and complex manifolds. Proc. Amer. Math. Soc. 103 (1988), no. 4, 1209–1212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement